# SDR ASAA2025032557441

- Difficulty date: March 25, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM AT STA. 947.5 LBL24 IS CORRODED. GROUNDED - YES. REMOVED DAMAGE & CHECKED LIMITS ORI MAT .180,REMOVED MAT .050,REMAINING MAT .130 FOUND TO BE OUT OF LIMITS. CUT OUT UPPER CHORD OF THE FLOOR BEAM STA 947.5 FROM RBL51 TO LBL51.FABRICATED,LOCATED DRILLED AND INSTALLED REPAIR PARTS T-CHORD,2EA ANGLES AND 2EA STRAPS,10EA FILLERS IAW B737-900ER SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 1,SRM 53-70-51-1A-1.
